CSpace
astochasticvariationalapproachtoviscousburgersequations
Cruzeiro Ana Bela1; Liu Guoping2
2016
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume32Issue:9Pages:1027
AbstractWe consider viscous Burgers equations in one dimension of space and derive their solutions from stochastic variational principles on the corresponding group of homeomorphisms. The metrics considered on this group are L-p metrics. The velocity corresponds to the drift of some stochastic Lagrangian processes. Existence of minima is proved in some cases by direct methods. We also give a representation of the solutions of viscous Burgers equations in terms of stochastic forward-backward systems.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45381
Collection中国科学院数学与系统科学研究院
Affiliation1.GFMUL and Dep. de Matematica Instituto Superior Tecnico
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cruzeiro Ana Bela,Liu Guoping. astochasticvariationalapproachtoviscousburgersequations[J]. actamathematicasinicaenglishseries,2016,32(9):1027.
APA Cruzeiro Ana Bela,&Liu Guoping.(2016).astochasticvariationalapproachtoviscousburgersequations.actamathematicasinicaenglishseries,32(9),1027.
MLA Cruzeiro Ana Bela,et al."astochasticvariationalapproachtoviscousburgersequations".actamathematicasinicaenglishseries 32.9(2016):1027.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cruzeiro Ana Bela]'s Articles
[Liu Guoping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cruzeiro Ana Bela]'s Articles
[Liu Guoping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cruzeiro Ana Bela]'s Articles
[Liu Guoping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.